# SDR UIEA200700260

- Difficulty date: July 8, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,389 hours, 16,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE SMOKE AND BURNING ODOR IN COCKPIT, ELECTRICAL ODOR.  PULLED C/BS FOR T/R UNITS, SMOKE AND ODOR STOPPED.  WIRE BUNDLES AND AREA BELOW F/E PANEL (4) INSPECTED NO SIGN OF SHORTING OR CHAFING FOUND.  PULLED T/R UNITS, PULLED AND INSPECTED FOUND NR 1 T/R UNIT VERY HOT AND WITH BURNED ODOR.  NR 1 T/R TRANSFERRED TO DMI M07-134 IAW MEL 24-8.  DDPG MAINT STEPS C/W ALL TEST PASS.
